# SDR ASAA2017020219674

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,561 hours, 9,814 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Cap
- Condition: Detached
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING IDG DOOR ON THE NR 2 ENGINE, FOUND A B-NUT CAP IN THE DOOR.  ACFT GROUNDED.   FOUND CAP MISSING FROM FITTING ON THE NR 2 ENGINE START VALVE.  REINSTALLED THE CAP.  OKAY FOR CONT SERVICE.
